# SDR VTZA98060

- Difficulty date: February 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N307UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41021
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler Flap
- Condition: Inoperative
- Location: Right
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 6190 - IAD-BDL - DURING CRUISE, AIRCRAFT MADE AN UNSCHEDULED LANDING DUE TO RT OIL COOLER FLAP INOP.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND CYCLED POWER TO RT OIL COOLER FLAP ACTUATOR AND NO FAULTS FOUND, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR SERVICE.  (M)
